# SDR R61A2022090400542

- Difficulty date: August 15, 2022
- Submitted: September 4, 2022
- Operation: Air carrier
- Aircraft: N236JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000236
- Aircraft time: 35,611 hours, 22,552 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 17066885001
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHEAR CLIP CORRODED IN AFT CARGO AREA AT FR81 BY STRINGER 28R. REMOVED AND REPLACED SHEAR CLIP AND FLOOR BOARD SUPPORT BRACKET AT FR 81 STGR 27R-28R. REF EMB SRM 51-40-08
